Research Paper Detail

Opial-Type inequalities for convex function and associated results in fractional calculus

Publisher: Adv. Difference Equ.
Publication Year: 2019

First Author:  G. Farid Second Author:  A. Ur. Rehman
Third Author:  S. Ullah, A. Nosheen, M. Waseem, Y. Mehboob Volume:  2019
Publication #:  2019:152 Page #:  pp.13
Level:   International Type:  Journal
Dr. Ghulam Farid

Assistant Professor
Mathematics Department
Attock Campus

Profile.. Publications..

Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan

Powered by: ITCentre